Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Please help

  1. #1
    kdrkid81 is offline Associate Member
    Join Date
    Jun 2005
    Location
    New Jersey, USA
    Posts
    366

    Please help

    All day today my injection sites from my last cycle that ended 2 months ago have been hurting me. They are the right and left glutes. I also noticed when i press on the skin i can feel bumps and they hurt when pressed on. Could this just be scar tissue, or do i have a serious problem on my hands?? Please let me know asap

  2. #2
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    i think it's just "damaged" tissue, just don't shoot it for a while.
    somthing similar happened to me.

  3. #3
    hosam4ever's Avatar
    hosam4ever is offline Anabolic Member
    Join Date
    Apr 2005
    Location
    cairo/egypt
    Posts
    2,724
    dont worry i used 2 this so try 2 use any cream

  4. #4
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    thatwould be scar tissue. ultrasounds would help this... deep tissue massage with electrical stimulation would help... know a physical thereapist?? they have access to such devices...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •